# SDR ASAA2014100909564

- Difficulty date: October 9, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808260
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294, FLOORBEAM AT RBL 10 HAS CORROSION AROUND FASTENER HOLE.  ACFT GROUNDED. REPAIRED THE FLOORBEAM IAW SRM 53-10-51-2R-5, REPAIR 5.
